| Model Number |
004628 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly.Additionally, it was reported that the battery gauge was fluctuating.There was no reported adverse impact to the customer's blood glucose level.Customer declined to troubleshoot with tandem technical support, therefore no additional information could be obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.